Last month I got my period on the 26th of January with birth control. I wasn't on top of my perscription and started a new pack 21 days ago, or February 12th. Should I have gotten my period around February 26th or will my period come in 7 days/ near the end of my pack?
Birth control pills may cause slight variation in the cycle and it is common to have irregular periods if you are on them.Usually periods occur when you are on the placebo pills as it is withdrawl bleeding due to the pills being not taken.
Periods might start soon in a week time.Relax and avoid stress as it may further delay the cycles.Consider taking the pills regularly for better efficacy and regular cycles.
If periods do not start even after 10 days then consider visiting a Gynaecologist for evaluation.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.